| Model Number |
SONATA |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/08/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the information received, the user underwent a reinsertion surgery on (b)(6) 2017.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.